MathSciNet Relay Station
MathSciNet bibliographic data
MR2297032 46L10 (47A50)
Lust-Piquard, Françoise; Xu, Quanhua The little Grothendieck theorem and Khintchine inequalities for symmetric spaces of measurable operators. J. Funct. Anal. 244 (2007), no. 2, 488–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement